Elliptical anomalies in wireless sensor networks

Rajasegarar, Sutharshan, Bezdek, James C., Leckie, Christopher and Palaniswami, Marimuthu 2009, Elliptical anomalies in wireless sensor networks, ACM transactions on sensor networks, vol. 6, no. 1, pp. 7:1-7:28, doi: 10.1145/1653760.1653767.

Attached Files
Name Description MIMEType Size Downloads

Title Elliptical anomalies in wireless sensor networks
Author(s) Rajasegarar, SutharshanORCID iD for Rajasegarar, Sutharshan orcid.org/0000-0002-6559-6736
Bezdek, James C.
Leckie, Christopher
Palaniswami, Marimuthu
Journal name ACM transactions on sensor networks
Volume number 6
Issue number 1
Article ID 7
Start page 7:1
End page 7:28
Total pages 28
Publisher Association for Computing Machinery
Place of publication New York, N.Y.
Publication date 2009-12
ISSN 1550-4859
Keyword(s) algorithms
elliptical anomalies
anomaly detection
outlier detection
wireless sensor networks
multivariate analysis
Science & Technology
Computer Science, Information Systems
Computer Science
Language eng
DOI 10.1145/1653760.1653767
Field of Research 0805 Distributed Computing
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2009, ACM
Persistent URL http://hdl.handle.net/10536/DRO/DU:30089668

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 49 times in TR Web of Science
Scopus Citation Count Cited 58 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 276 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 29 Nov 2016, 13:17:39 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.